# SDR P5CA9500695

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Elongated Hole
- Location: Bs 1852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S34L ELONGATED HOLE AT BS 1852.  STRINGER REPLACED.
